MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS DB-I; OXIMETER

MASIMO - 40 PARKER M-LNCS DB-I; OXIMETER
Model Number 2507
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported a loose connection.The colleagues from our customer service indicated this error as ¿defective connection".That's why the connection is interrupted from time to time.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection confirmed there was no physical damage.During evaluation the unit failed continuity testing due to an open in the cable on the white conductor, inside the bend relief area of the m15 connector.Open in the cable was most likely due to sharp/tight bent based upon the appearance of the conductor jacket and location of the open.The sensor provided a "sensor off patient" error message during functionality testing using known good lab monitor, lab cable, and finger with the returned sensor.

Brand Name
M-LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6823314
Report Number2031172-2017-00828
Device Sequence Number1324140
Product Code DQA
UDI-Device Identifier00843997003698
UDI-Public00843997003698
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113596
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2507
Device Catalogue Number2507
Device Lot NumberK16N44
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1